L -Convergence of Finite Element Approximation
Publications mathématiques et informatique de Rennes no. S3  (1975), article no. 6, 17 p.
@article{PSMIR_1975___S3_A6_0,
     author = {Nitsche, J. A.},
     title = {$L\_\infty $-Convergence of Finite Element Approximation},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {S3},
     year = {1975},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1975___S3_A6_0}
}
Nitsche, J. A. $L_\infty $-Convergence of Finite Element Approximation. Publications mathématiques et informatique de Rennes, no. S3 (1975), article  no. 6, 17 p. http://www.numdam.org/item/PSMIR_1975___S3_A6_0/

Alexitis, G. 1 Einige Beiträge zur Approximationstheorie Acta Scientiarum Mathematicarum, XXVI (1965), 212-224 | Zbl 0141.31002

Bramble, J.H., J. Nitsche, and A. Schatz 1 Maximum norm interior estimates for Ritz-Galerkin methods (to appear) | MR 398120 | Zbl 0316.65023

Bramble, J.H. and A.H. Schatz 1 Interior maximum-normand superconvergence estimates for spline projections (to appear) | MR 436620

2 Higher order local accuracy by averaging in the finite element method (to appear) | Zbl 0353.65064

Ciarlet, P.G. andP.A. Raviart 1 The combined effect of curved boundaries and numericalintegration in isoparametric finite element methods Proc. of Conf. "The mathematical foundations of the finite element method with applications to partial differential equations" Acad. Press (1972), 409- 474 | Zbl 0262.65070

2 Maximum principle and uniform convergence for the finite element method Comp. Meth. in Appl. Mech. a. Eng. 2 (1973). 17- 31 | MR 375802 | Zbl 0251.65069

Douglas, J., T. Dupont, and M.P. Wheeler 1 An Lç estimate and a superconvergence result for a Galerkin method for elliptic equations based on tensor products of piecewise polynomials (to appear) | Numdam | Zbl 0315.65062

Lorentz, G.G. 1 Approximation of functions Holt, Rinehart and Winston, New York 1966 | MR 213785 | Zbl 0153.38901

Natterer, F. 1 Über die punktweise Konvergenz finiter Elemente (to appear) | MR 474884 | Zbl 0331.65073

Nitsche, J. 1 Orthogonalreihenentwicklung nach linearen Spline-Funktionen J.Appr. Th.2 (1969), 66-78 | MR 251424 | Zbl 0174.36003

2 Lineare Spline-Funktionen und die Methoden von Ritz für elliptische Randwertprobleme Arch. rat. Mech. Anal. 36 (1970), 348-355 | MR 255043 | Zbl 0192.44503

Scott, R. 1 Optimal L estimates for the finite element method on irregular meshes (to appear) | MR 436617 | Zbl 0349.65060

Wahlbin, L. 1 On maximum norm error estimates for Galerkin approximations to one dimensional second order parabolic boundary value problems (to appear) | MR 383785 | Zbl 0272.65091

Wheeler, M.F. 1 L estimates of optimal order for Galerkin methods for one-dimensional second order parabolic and hyperbolic equations SIAM J. Numer. Anal. 10 (1973), 908-913 | MR 343658 | Zbl 0266.65074

Zlamal, M. 1 Curved elements in the finite element method, part I : SIAM J. Numer. Anal. 10 (1973), 229-240 part II: SIAM J. Numer. Anal. 11 (1974), 347-362 | MR 395263 | Zbl 0277.65064